# SDR DALA2023040302536

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 9,860 hours, 4,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENSURE ERA ON L/H WING IS FINALIZED AND LOG PAGE IS UPDATED FOR COMPLETION OF SECTION I. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFOR MATION 003-0001:5742-01028-02A/012 00028 FINALIZED AND UPDATED LOG PAGE FOR ERA 607567-14AD REV O SECTION 1 CLOSING REQUIREMENTS RII: INSPECTOR 00015582. CORROSION LEVEL CHANGED FROM: N TO: 1. (LP# 2699352)
